MathSciNet Relay Station
MathSciNet bibliographic data
MR2372263 93E03 (47D06 47N70 93B05)
Park, J. Y.; Balasubramaniam, P.; Kumaresan, N. Controllability for neutral stochastic functional integrodifferential infinite delay systems in abstract space. Numer. Funct. Anal. Optim. 28 (2007), no. 11-12, 1369–1386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement